|Starting Antiretroviral Treatment
Jan 7, 2014
I shall start in a week or 2, and we agreed (me and dr) on Kivexa and Isntress! Is this efficient and safe? what are common side effects? I want another opinions other than my Dr.
| Response from Dr. Young
Hello and thanks for posting.
The regimen that you and your provider have selected is among those considered as "Alternate" by current US Treatment Guidelines (disclosure: I helped lead the study that was cited as the basis for this recommendation).
In our experience, the Kivexa (Epzicom) + Isentress regimen has performed extremely well, provided that genetic HLAB5701 screening was performed to exclude people at risk of allergy to abacavir (part of Kivexa).
Aside from the allergic reaction, there are very few characteristic side effects of the regimen; rarely some report insomnia or muscle soreness.
I hope that's helpful and let us know what your experience with the medications is. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Lap Dance Worried I Have HIV
- Coated Tongue After Giving Handjob Worried I Have HIV
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
- Pain In Urethra After Getting Fingered Worried I Have
- Sore On Penis After Mutual Masturbation Worried I Have HIV
- Tiredness After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.